# SDR CHQA200900089

- Difficulty date: March 25, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N465SM
- Make and model: Cndair CL6002B19
- Aircraft serial: 7612
- Aircraft time: 17,396 hours, 14,977 cycles
- Engine: Ge CF343B1
- Engine time: 15,508 hours, 12,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE EMERGENCY LIGHTS FOR THE RIGHT OVERWING FORWARD AND MIDDLE EXTERIOR LIGHTS, PASSENGER DOOR, AND CEILING LIGHTS 1, 2, 4 WERE FOUND INOPERATIVE.  ALL LIGHTS WERE RE-LAMPED AND OPERATED NORMALLY.
